# SDR FDEA201402130312

- Difficulty date: February 13, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 24,707 hours, 13,523 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7GO11
- Part serial: AB1566
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

40 NM PRIOR TO LANDING WE GOT AN AVIONICS SMOKE ALERT.  SHORTLY THEREAFTER  WE GOT AN OVERHEAT ON THE NR 2 HP BLEED.  THERE WAS NO SMOKE, LANDED UNEVENTFULLY.  IAW TSM 26-15-00, ACCOMPLISHED BITE CHECK OF THE SMOKE DETECTION SYS.  R & R MAIN DUCT SMOKE DETECTOR 11WA IAW MM 26-15-00-05.  ACCOMPLISHED OPERATIONAL TEST OF SMOKE DETECTION SYS WITH NO FAULTS NOTED.
